# SDR P2EA01028

- Difficulty date: April 8, 2001
- Submitted: May 3, 2001
- Operation: Air carrier
- Aircraft: N5WM
- Make and model: Boeing 737297
- Aircraft serial: 22629
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDW - FLT 350 - PUNCTURE THROUGH SKIN AT BS 933, WL 203 BETWEEN STRINGER 20L AND 21L.  REPAIRED IAW SRM 53-30-3.  (M)
